# SDR SWAA2022100555813

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 54,731 hours, 32,619 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Galley Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE FELL OUT OF CONTAINER ON; FRONT GALLEY; COPILOT SIDE; DOOR. / [01] REINSTALLED SLIDE PER MT 725-61-06
